Each dropper (0.6ml) contains paracetamol 60mg
for relief of fever and pain.
- Under 2 months: consult your doctor
- 2-3 months and weight 4-5 kg: 0.6 ml, once a day. If necessary, after 4 hours, give a second 0.6 ml dose.
- 6-9 kg: 0.9 ml, maximum 5 doses in 24 hours. Leave at least 4 hours between doses if needed.
- 9-10kg: 1 ml, maximum 5 doses in 24 hours. Leave at last 4 hours between doses if needed.
Do not use if cap is broken or separated. Replace cap firmly after use.
Keep out of reach of children. Do not store above 30 degrees. Protect from light.